# SDR SWIA200311807

- Difficulty date: February 25, 2003
- Submitted: February 28, 2003
- Operation: Air carrier
- Aircraft: N499SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7398
- Aircraft time: 6,897 hours, 5,696 cycles
- Engine: Ge CF34*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 4,884 hours, 3,821 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

ENTERING DOWNWIND AT SLC, 11,000 FT, LEFT ENGINE FAILED.  RED OIL LOW PRESS WARNING AND YELLOW CAUTION MESSAGES.  BELIEVE THE FUEL FLOW WENT TO ZERO.  REMOVED AND REPLACED THE LEFT ENGINE WITH A SERVICEABLE UNIT.  OPS AND LEAK CHECKS GOOD.
